Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Periods of quadratic twists of elliptic curves


Author: Vivek Pal; with an appendix by Amod Agashe
Journal: Proc. Amer. Math. Soc. 140 (2012), 1513-1525
MSC (2010): Primary 11G05, 14H52, 11G40; Secondary 14G40
Published electronically: September 2, 2011
MathSciNet review: 2869136
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove a relation between the period of an elliptic curve and the period of its real and imaginary quadratic twists. This relation is often misstated in the literature.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11G05, 14H52, 11G40, 14G40

Retrieve articles in all journals with MSC (2010): 11G05, 14H52, 11G40, 14G40


Additional Information

Vivek Pal
Affiliation: Department of Mathematics, Florida State University, Tallahassee, Florida 32306
Address at time of publication: Department of Mathematics, Columbia University, 2990 Broadway, New York, New York 10027
Email: vpal@math.fsu.edu

Amod Agashe
Affiliation: Department of Mathematics, Florida State University, Tallahassee, Florida 32306

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-11014-1
PII: S 0002-9939(2011)11014-1
Received by editor(s): November 30, 2010
Received by editor(s) in revised form: January 12, 2011, and January 15, 2011
Published electronically: September 2, 2011
Additional Notes: The author was funded by the FSU Office of National Fellowships
The author of the appendix was supported by National Security Agency grant No. Hg8230-10-1-0208
Communicated by: Lev Borisov
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.